Perfect graphs of strong domination and independent strong domination

Rautenbach, D. (2001) Perfect graphs of strong domination and independent strong domination. Discrete Mathematics, 226 (1-3). pp. 297-311. ISSN 0012-365X

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1016/S0012-365X(00)00116-3


Item Type:Article
Uncontrolled Keywords:domination, strong domination, independent strong domination, perfect, forbidden induced subgraph characterization, complexity
Faculty/Department:Faculty of Environment and Technology
ID Code:5867
Deposited By: R. Upload account
Deposited On:22 Jan 2010 15:10
Last Modified:12 Aug 2013 07:58

Request a change to this item

Copyright 2013 © UWE better together